Alert archive / Vermont / Wind Chill Warnings in 2015

Wind Chill Warning 5, NWS Burlington, VT

February 12, 20155 counties in Vermont; 4 counties in New York

NWS Burlington, VT issued this wind chill warning at Feb 12, 2015, 3:17 AM EST for 5 counties in Vermont; 4 counties in New York. It took effect at Feb 13, 2015, 12:00 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 12, 2015, 3:17 AM EST (08:17 UTC)
In effect from
Feb 13, 2015, 12:00 AM EST
Expired
Feb 13, 2015, 2:30 PM EST
In force
15 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Caledonia County, VT, Essex County, VT, Franklin County, VT, Lamoille County, VT, Orleans County, VT

The radar

The Burlington radar (KCXX), 10 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.3 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2015-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2015-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1982 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

942 
WWUS41 KBTV 120817
WSWBTV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
317 AM EST THU FEB 12 2015

NYZ026-027-029>031-034-087-122100-
/O.UPG.KBTV.WC.A.0002.150213T0500Z-150213T1700Z/
/O.NEW.KBTV.WC.W.0005.150213T0500Z-150213T1700Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX-
SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE...
SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID...
OGDENSBURG...POTSDAM...GOUVERNEUR
317 AM EST THU FEB 12 2015

...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
CHILL WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST FRIDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...THE SAINT LAWRENCE VALLEY AND NORTHERN ADIRONDACK 
  MOUNTAINS IN NORTHERN NEW YORK.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 40 BELOW DUE TO TEMPERATURES 5
  TO 18 DEGREES BELOW...AND WINDS NORTHWEST 10 TO 15 MPH WITH
  GUSTS UP TO 25 MPH.

* TIMING...MIDNIGHT TO NOON FRIDAY.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE MAY CAUSE FROSTBITE ON 
  EXPOSED SKIN IN LESS THAN 15 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

VTZ003-004-006-007-016-122100-
/O.NEW.KBTV.WC.W.0005.150213T0500Z-150213T1700Z/
ORLEANS-ESSEX-LAMOILLE-CALEDONIA-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...JOHNSON...
STOWE...ST. JOHNSBURY...ENOSBURG FALLS...RICHFORD
317 AM EST THU FEB 12 2015

...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
CHILL WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST FRIDAY.

* LOCATIONS...ORLEANS...ESSEX...LAMOILLE...CALEDONIA...AND EASTERN
  FRANKLIN COUNTIES IN VERMONT.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 35 BELOW DUE TO TEMPERATURES
  ZERO TO 12 BELOW ZERO...AND WINDS NORTHWEST 10 TO 15 MPH WITH
  GUSTS UP TO 25 MPH.

* TIMING...MIDNIGHT TONIGHT TO NOON FRIDAY.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE MAY CAUSE FROSTBITE ON 
  EXPOSED SKIN IN LESS THAN 15 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NYZ028-035-VTZ001-002-005-008>012-017>019-122100-
/O.NEW.KBTV.WC.Y.0005.150213T0500Z-150213T1700Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WASHINGTON-WESTERN ADDISON-ORANGE-
WESTERN RUTLAND-WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...
RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
317 AM EST THU FEB 12 2015

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST FRIDAY.

* LOCATIONS...CENTRAL AND SOUTHERN VERMONT...INCLUDING THE
  CHAMPLAIN VALLEY AND LOWER CONNECTICUT RIVER VALLEY.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 28 BELOW DUE TO TEMPERATURES 9
  BELOW TO 5 ABOVE ZERO...AND WINDS NORTHWEST 10 TO 15 MPH WITH
  GUSTS UP TO 25 MPH.

* TIMING...MIDNIGHT TONIGHT TO NOON FRIDAY.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE MAY CAUSE FROSTBITE ON
  EXPOSED SKIN IN LESS THAN 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
4 follow-up statements
760 
WWUS41 KBTV 122028
WSWBTV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
328 PM EST THU FEB 12 2015

NYZ026-027-029>031-034-087-130900-
/O.CON.KBTV.WC.W.0005.150213T0500Z-150213T1700Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX-
SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE...
SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID...
OGDENSBURG...POTSDAM...GOUVERNEUR
328 PM EST THU FEB 12 2015

...WIND CHILL WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
CHILL WARNING...FROM MIDNIGHT TONIGHT TO NOON EST FRIDAY.

* LOCATIONS...THE SAINT LAWRENCE VALLEY AND NORTHERN ADIRONDACK 
  MOUNTAINS IN NORTHERN NEW YORK.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 35 BELOW DUE TO TEMPERATURES
  ZERO TO 20 BELOW...AND WEST WINDS 5 TO 15 MPH WITH GUSTS UP TO
  20 MPH.

* TIMING...MIDNIGHT TO NOON FRIDAY.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE MAY CAUSE FROSTBITE ON 
  EXPOSED SKIN IN LESS THAN 15 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

VTZ003-004-006-007-016-130900-
/O.CON.KBTV.WC.W.0005.150213T0500Z-150213T1700Z/
ORLEANS-ESSEX-LAMOILLE-CALEDONIA-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...JOHNSON...
STOWE...ST. JOHNSBURY...ENOSBURG FALLS...RICHFORD
328 PM EST THU FEB 12 2015

...WIND CHILL WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
CHILL WARNING...FROM MIDNIGHT TONIGHT TO NOON EST FRIDAY.

* LOCATIONS...MUCH OF NORTH CENTRAL AND NORTHEASTERN VERMONT.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 30 BELOW DUE TO TEMPERATURES
  ZERO TO 15 BELOW...AND NORTHWEST WINDS 5 TO 15 MPH WITH GUSTS
  UP TO 20 MPH.

* TIMING...MIDNIGHT TO NOON FRIDAY.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE MAY CAUSE FROSTBITE ON 
  EXPOSED SKIN IN LESS THAN 15 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NYZ028-035-VTZ001-002-005-008>012-017>019-130900-
/O.CON.KBTV.WC.Y.0005.150213T0500Z-150213T1700Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WASHINGTON-WESTERN ADDISON-ORANGE-
WESTERN RUTLAND-WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...
RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
328 PM EST THU FEB 12 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
CHILL ADVISORY...FROM MIDNIGHT TONIGHT TO NOON EST FRIDAY.

* LOCATIONS...CENTRAL AND SOUTHERN VERMONT...INCLUDING THE 
  CHAMPLAIN VALLEY AND LOWER CONNECTICUT RIVER VALLEY.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 25 BELOW DUE TO TEMPERATURES 10
  BELOW TO 5 ABOVE ZERO...AND NORTHWEST WINDS 5 TO 15 MPH WITH
  GUSTS UP TO 25 MPH.

* TIMING...MIDNIGHT TO NOON FRIDAY.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE MAY CAUSE FROSTBITE ON 
  EXPOSED SKIN IN LESS THAN 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

JMG
776 
WWUS41 KBTV 130741
WSWBTV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
241 AM EST FRI FEB 13 2015

NYZ026-027-029>031-034-087-131700-
/O.CON.KBTV.WC.W.0005.000000T0000Z-150213T1700Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX-
SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE...
SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID...
OGDENSBURG...POTSDAM...GOUVERNEUR
241 AM EST FRI FEB 13 2015

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
CHILL WARNING...UNTIL NOON EST TODAY.

* LOCATIONS...THE SAINT LAWRENCE VALLEY AND NORTHERN ADIRONDACK 
  MOUNTAINS IN NORTHERN NEW YORK.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 38 BELOW DUE TO TEMPERATURES 4
  BELOW TO 18 BELOW ZERO...AND WINDS WEST 5 TO 15 MPH WITH GUSTS
  UP TO 25 MPH.

* TIMING...UNTIL NOON TODAY...BUT THE COLDEST WIND CHILL VALUES
  WILL BE BETWEEN 6 AM AND 10 AM TODAY.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE MAY CAUSE FROSTBITE ON 
  EXPOSED SKIN IN LESS THAN 15 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

VTZ003-004-006-007-016-131700-
/O.CON.KBTV.WC.W.0005.000000T0000Z-150213T1700Z/
ORLEANS-ESSEX-LAMOILLE-CALEDONIA-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...JOHNSON...
STOWE...ST. JOHNSBURY...ENOSBURG FALLS...RICHFORD
241 AM EST FRI FEB 13 2015

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
CHILL WARNING...UNTIL NOON EST TODAY.

* LOCATIONS...MUCH OF NORTH CENTRAL AND NORTHEASTERN VERMONT.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 35 BELOW DUE TO TEMPERATURES 12
  BELOW TO ZERO...AND WINDS NORTHWEST 10 TO 15 MPH WITH GUSTS UP
  TO 25 MPH.

* TIMING...THROUGH NOON TODAY...BUT THE COLDEST WIND CHILL VALUES
  WILL BE BETWEEN 6 AM AND 10 AM TODAY.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE MAY CAUSE FROSTBITE ON 
  EXPOSED SKIN IN LESS THAN 15 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NYZ028-035-VTZ001-002-005-008>012-017>019-131700-
/O.CON.KBTV.WC.Y.0005.000000T0000Z-150213T1700Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WASHINGTON-WESTERN ADDISON-ORANGE-
WESTERN RUTLAND-WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...
RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
241 AM EST FRI FEB 13 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
CHILL ADVISORY...UNTIL NOON EST TODAY.

* LOCATIONS...CENTRAL AND SOUTHERN VERMONT...INCLUDING THE 
  CHAMPLAIN VALLEY AND LOWER CONNECTICUT RIVER VALLEY.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 28 BELOW DUE TO TEMPERATURES 12
  BELOW TO 3 ABOVE ZERO...AND WINDS NORTHWEST 5 TO 15 MPH WITH
  GUSTS UP TO 25 MPH.

* TIMING...THROUGH NOON TODAY...BUT THE COLDEST WIND CHILL VALUES
  WILL BE BETWEEN 6 AM AND 10 AM TODAY.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE MAY CAUSE FROSTBITE ON 
  EXPOSED SKIN IN LESS THAN 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
172 
WWUS41 KBTV 131644
WSWBTV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1144 AM EST FRI FEB 13 2015

VTZ003-004-006-007-016-131745-
/O.CAN.KBTV.WC.W.0005.000000T0000Z-150213T1700Z/
ORLEANS-ESSEX-LAMOILLE-CALEDONIA-EASTERN FRANKLIN-
INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...JOHNSON...
STOWE...ST. JOHNSBURY...ENOSBURG FALLS...RICHFORD
1144 AM EST FRI FEB 13 2015

...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
CHILL WARNING FOR NORTH CENTRAL AND NORTHEASTERN VERMONT.

WITH WINDS GRADUALLY WEAKENING AND TEMPERATURES SLOWLY
RISING...WIND CHILLS HAVE MODERATED SINCE THIS MORNING. HOWEVER
WIND CHILLS OF MINUS 5 TO MINUS 15 WILL PERSIST THIS AFTERNOON.

$$

NYZ028-035-VTZ001-002-005-008>012-017>019-131745-
/O.CAN.KBTV.WC.Y.0005.000000T0000Z-150213T1700Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WASHINGTON-WESTERN ADDISON-ORANGE-
WESTERN RUTLAND-WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...
RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
1144 AM EST FRI FEB 13 2015

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
CHILL ADVISORY FOR THE CHAMPLAIN VALLEY AND CENTRAL AND SOUTHERN
VERMONT.

WITH WINDS GRADUALLY WEAKENING AND TEMPERATURES SLOWLY
RISING...WIND CHILLS HAVE MODERATED SINCE THIS MORNING. HOWEVER
WIND CHILLS OF MINUS 5 TO MINUS 15 WILL PERSIST THIS AFTERNOON.

$$

NYZ026-027-029>031-034-087-132100-
/O.EXT.KBTV.WC.W.0005.000000T0000Z-150213T2100Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX-
SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE...
SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID...
OGDENSBURG...POTSDAM...GOUVERNEUR
1144 AM EST FRI FEB 13 2015

...WIND CHILL WARNING NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS EXTENDED THE WIND
CHILL WARNING...UNTIL 4 PM EST THIS AFTERNOON.

* LOCATIONS...THE SAINT LAWRENCE VALLEY AND NORTHERN ADIRONDACK 
  MOUNTAINS IN NORTHERN NEW YORK.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS MINUS 30 DUE TO TEMPERATURES
  FROM 0 TO MINUS 10...AND WEST WINDS FROM 5 TO 15 MPH WITH GUSTS
  UP TO 25 MPH.

* TIMING...UNTIL 4 PM TODAY.

* IMPACTS...WIND CHILLS OF THIS MAGNITUDE MAY CAUSE FROSTBITE ON 
  EXPOSED SKIN IN LESS THAN 15 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
944 
WWUS41 KBTV 131930
WSWBTV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
230 PM EST FRI FEB 13 2015

NYZ026-027-029>031-034-087-132030-
/O.CAN.KBTV.WC.W.0005.000000T0000Z-150213T2100Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX-
SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE...
SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID...
OGDENSBURG...POTSDAM...GOUVERNEUR
230 PM EST FRI FEB 13 2015

...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
CHILL WARNING FOR THE SAINT LAWRENCE VALLEY AND NORTHERN
ADIRONDACK MOUNTAINS IN NORTHERN NEW YORK.

WITH WINDS CONTINUING TO GRADUALLY WEAKEN AND TEMPERATURES SLOWLY
RISING...WIND CHILLS HAVE MODERATED SINCE THIS MORNING. HOWEVER
WIND CHILLS OF 5 TO 15 DEGREES BELOW ZERO WILL PERSIST THE REST
OF THIS AFTERNOON AND EVENING.

$$

NEILES

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind chill warning went out at Feb 12, 12:47 AM EST, 2 hours 30 minutes earlier.

Area forecast discussion, Feb 12, 12:47 AM EST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1247 AM EST THU FEB 12 2015

.SYNOPSIS...
LOW PRESSURE WILL PASS ACROSS THE AREA LATER TONIGHT INTO THURSDAY
WITH A WIDESPREAD, LIGHT SNOWFALL EXPECTED. BEHIND THIS SYSTEM, VERY
COLD ARCTIC AIR WILL SPILL BACK INTO THE REGION WITH LOW WIND CHILLS
EXPECTED BY THURSDAY NIGHT INTO FRIDAY. EVEN COLDER AIR IS FORECAST
TO PLUNGE INTO THE REGION BY THE SECOND HALF OF THE WEEKEND AND INTO
EARLY NEXT WEEK WITH ADDITIONAL WIND CHILL CONCERNS.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 1207 AM EST THURSDAY...MINOR UPDATE TO CAPTURE LATEST TEMP
TRENDS...WHICH WAS TO INCREASE LOWS BY SEVERAL
DEGREES...ESPECIALLY EASTERN SECTIONS. IN ADDITION...ADJUSTED
TIMING OF PRECIP INTO THE CHAMPLAIN VALLEY AND VT BASED ON CRNT
RADAR. LEADING EDGE OF PRECIP OVER THE CHAMPLAIN VALLEY IS MAINLY
VIRGA DUE TO VERY DRY LOW LEVELS...BUT THINKING SATURATION WILL
OCCUR WITH PRECIP DEVELOPING BY 06Z IN THE VALLEY AND 09Z OVER THE
REST OF VT. ACCUMULATIONS OVERNIGHT WILL RANGE FROM A DUSTING TO
AN INCH OR TWO AT MOST. TEMPS WILL RANGE FROM THE SINGLE DIGITS TO
UPPER TEENS...WITH A SLIGHT WARMING TREND EXPECTED TOWARD
MORNING...ESPECIALLY CHAMPLAIN VALLEY.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/...
AS OF 345 PM EST WEDNESDAY...CLIPPER LOW THEN TRACKS ALONG THE
INTL BORDER REGION DURING THURSDAY WITH PARENT H5 UPPER TROUGH
SWINGING THROUGH BY THURSDAY EVENING. CONTINUED HIGH PROBABILITIES
OF LIGHT SNOW/SHSN ACROSS THE REGION DURING THIS TIME
FRAME...WHICH MAY LULL FOR A TIME DURING THE LATE MORNING/EARLY
AFTERNOON HOURS IN BETWEEN BEST WARM THERMAL ADVECTION EXITING
EAST AND BETTER HEIGHT FALLS/ADDITIONAL MOISTURE WITH THE
APPROACHING UPPER TROUGH FROM THE WEST. TOTAL ACCUMULATIONS
GENERALLY IN THE 1 TO 3 INCH RANGE WITH LOCAL ACCUMULATIONS TO 4
OR 5 INCHES IN FAVORED HIGHER TERRAIN LOCALES BY LATER THURSDAY
EVENING BEFORE PCPN TAPERS OFF. BIGGER STORY WILL BE ASSOCIATED
ARCTIC FRONTAL BOUNDARY SWINGING THROUGH THE REGION WITH SHARPLY
FALLING TEMPERATURES AND INCREASING WIND CHILL CONCERNS.
INDEED...CONSERVATIVELY TRENDING TOWARD THE MILDER END OF GUIDANCE
GIVEN PBL MIXING AND WIND WOULD STILL OFFER LOWS BY FRIDAY MORNING
FROM THE SINGLE DIGITS ABOVE/BELOW ZERO IN VERMONT/CHAMPLAIN
VALLEY AND FROM 10 TO 15 BELOW ACROSS THE DACKS/SLV. IT IS HERE
WHERE WIND CHILL VALUES WILL BE THE LOWEST (-25F TO -35F) INTO THE
MORNING HOURS ON FRIDAY AND WHERE I'VE HOISTED WIND CHILL WATCHES
PER COLLABORATION WITH SURROUNDING NWS OFFICES TO OUR SOUTH/WEST.

BY FRIDAY ARCTIC HIGH PRESSURE SETTLES ACROSS THE AREA WITH WINDS
TRENDING LIGHT ALONG WITH SUNNY/PTLY SUNNY SKIES IN MOST SPOTS. THAT
SAID...CORE OF ARCTIC AIR WILL BE ATOP THE REGION WITH 18Z BLENDED
925 MB TEMPS AVERAGING IN THE -21 TO -28C RANGE SOUTH TO NORTH. THUS
DESPITE THE SUN, MAX TEMPS SHOULD TOP OUT IN THE NEGATIVE SINGLE
DIGITS TO AROUND ZERO CENTRAL/NORTH TO THE POSITIVE SINGLE DIGITS
FAR SOUTH.

BY FRIDAY NIGHT ARCTIC HIGH PRESSURE DRIFTS ATOP AND EAST OF THE
AREA OVERNIGHT WITH LIGHT SOUTHERLY RETURN FLOW BEGINNING LATER
AT NIGHT FROM THE CHAMPLAIN VALLEY WEST IN ADVANCE OF MORE ROBUST
CLIPPER ENERGY. THIS RETURN FLOW WILL ARRIVE LATE HOWEVER, SO
TEMPERATURES SHOULD BE ABLE TO RADIATE DOWNWARD QUITE EASILY
DURING THE FIRST HALF OF THE NIGHT. GIVEN THE WIDE VARIABILITY IN
VALUES EXPECTED UNDER SUCH SCENARIOS, TOOK THE PATH OF LEAST
RESISTANCE HERE OFFERING A BLENDED SOLUTION OF READINGS RANGING
GENERALLY FROM 10 TO 20 BELOW ZERO.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 345 PM EST WEDNESDAY... THE 12Z SUITE OF MODELS HAS
CONTINUED THE TREND FROM THE PREVIOUS COUPLE OF DAYS SHOWING A
DEEP TROUGH ASSOCIATED WITH A CLOSED 500MB LOW OVER THE GREAT
LAKES BY 12Z SATURDAY. THAT LOW WILL SURGE SOUTH OF THE AREA AS
THE MAIN ENERGY WILL SLIDE SOUTH OF THE NORTH COUNTRY. HOWEVER AS
THE LOW MOVES OFFSHORE AND BOMBS... THE WRAP AROUND FLOW WILL
GENERATE A VERY STRONG GRADIENT FLOW ALONG THE NORTH COUNTRY
RESULTING IN FAIRLY STRONG WINDS AND VERY COLD TEMPERATURES.

ON SATURDAY THE COLD AIR ADVECTION WILL BEGIN BUT LATE ENOUGH TO
STILL WARM INTO THE UPPER SINGLE DIGITS TO LOWER TEENS OFFERING A
BRIEF REPRIEVE TO THE BRUTALLY COLD TEMPERATURES FROM FRIDAY NIGHT.
AS THE SYSTEM SLIDES TO THE SOUTH THERE IS A CHANCE OF SOME SNOW
SHOWERS ACROSS THE WESTERN PORTION OF OUR CWA INCLUDING NORTHERN NEW
YORK AND THE CHAMPLAIN VALLEY. AS THE WINDS WILL BE FROM THE EAST
SOUTHEAST THERE WILL BE A SLIGHT INFLUX OF MOISTURE IN THE LOW LEVEL
WHICH SHOULD RESULT IN SOME MEASURABLE PRECIP. SATURDAY EVENING THE
SURGE OF THE ARCTIC AIRMASS WILL BE QUICKLY DROPPING TEMPERATURES
ACROSS THE AREA PRESENTING A CHALLENGING MIN TEMPERATURE FORECAST.
BASED ON AVAILABLE GUIDANCE OF HOW QUICKLY THE LOW LEVEL COLD AIR
ADVECTION SHOULD SET IN, I WENT WITH A RANGE OF -8 TO -11 OVER
NORTHERN NEW YORK AND SLIGHTLY WARMER OVER SOUTHERN VERMONT IN THE -
4 TO 5 DEGREE RANGE. NEVERTHELESS WITH TEMPERATURES IN THAT RANGE
AND NORTHERLY WINDS BETWEEN 07-11 KTS WIND CHILLS WILL BE
APPROACHING WIND CHILL ADVISORY CRITERIA IN THE -20 TO -30 RANGE.
GIVEN THE LACK OF SIGNIFICANT SYNOPTIC FORCING OVERNIGHT WE WILL
HAVE TO RELY ON UPSLOPE FORCING TO SQUEEZE OUT A FEW SNOW SHOWERS.
RIGHT NOW MODEL QPF IS IN THE 0.01 TO 0.10 RANGE SO SIGNIFICANT
SNOWFALL IS NOT EXPECTED OVER THIS TIME PERIOD.

SUNDAY WILL BE BRUTALLY COLD.  THERE IS NO OTHER WAY TO DESCRIBE
THAT FORECAST. AS THE CLIPPER BOMB BECOMES FULLY MATERIALIZED
OFFSHORE THE COLD AIR WILL KEEP MAX TEMPS FROM RISING VERY MUCH.
LOOKING AT NAEFS ENSEMBLES THE MEAN 850 TEMPS ACROSS THE AREA RANGES
FROM -24 TO -28 WHICH APPROACHES A 5-10 YEAR RETURN PERIOD.
INDIVIDUAL DETERMINISTIC RUNS SHOW 850 TEMPS NEAR -30 ACROSS MOST OF
NORTHERN NEW YORK WITH -26 TO -28 ACROSS VERMONT. THIS WILL CAUSE
TEMPS TO TOP OUT NEAR 0 IN THE CHAMPLAIN VALLEY AND MAX TEMPS OF -4
TO -8 ACROSS THE HIGHER TERRAIN OF BOTH NEW YORK AND VERMONT AS WELL
AS THE SAINT LAWRENCE VALLEY. THE PRESSURE GRADIENT FROM THE
OFFSHORE LOW WILL CAUSE NORTH WESTERLY 10-20 MPH WINDS FOR NEARLY
ALL DAY ON SUNDAY RESULTING IN WIND CHILLS OF -20 TO -30 DURING THE
DAY ON SUNDAY WITH -40 TO -50 AT THE SUMMITS. LOWS OVERNIGHT WILL
CONTINUE TO BE BRUTALLY COLD AS THE LOW TRACKS INTO THE CANADIAN
MARITIMES.  LOWS WILL RANGE IN THE -10 TO -15 IN THE VALLEYS WITH -
20S EXPECTED IN THE NORTHERN ADIRONDACKS AND MID TO UPPER TEENS
BELOW ZERO IN THE NORTHEAST KINGDOM.

MONDAY A SURFACE HIGH WILL BEGIN BUILDING INTO THE AREA AND MODERATE
TEMPERATURES EARLY NEXT WEEK.  MONDAY TEMPS WILL BE TRYING TO
REBOUND AND THE SINGLE DIGIT MAX TEMPS WILL STILL FEEL SIGNIFICANTLY
WARMER THAN THE WEEKEND. OVERNIGHT LOWS ON MONDAY NIGHT INTO TUESDAY
MORNING WILL BE -5 TO 0 IN THE VALLEYS WITH -5 TO -14 EXPECTED IN
THE ADIRONDACKS AND ACROSS THE NORTHEAST KINGDOM.

TUESDAY IS SHAPING UP TO FEEL "WARM" COMPARATIVELY AS THE UPPER
LEVEL RIDGE CONTINUES.  THE SURFACE LOW WILL PUSH OFFSHORE AHEAD OF
ANOTHER LOW PRESSURE SYSTEM BEGINS DEVELOPING TUESDAY AFTERNOON.  A
WEAK SURFACE LOW WILL BRING A CHANCE OF SNOW SHOWERS LATE TUESDAY
EVENING WITH ONLY MARGINAL SNOWFALL ACCUMULATIONS EXPECTED FOR THE
TIME BEGIN AT THE END OF THE FORECAST PERIOD.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
THROUGH 00Z FRIDAY...VFR CONDITIONS WILL EXIST AT MOST LOCATIONS
EARLY AS ATMOSPHERE REMAINS RELATIVELY DRY. PRECIPITATION MOVING
INTO THE AREA WILL EVENTUALLY REACH THE GROUND AND THE TRENDS
OVERALL WILL BE FOR MVFR AND IFR CONDITIONS TO DEVELOP AFTER 12Z
AND CONTINUE THROUGH THE PERIOD. LIGHT AND VARIABLE WINDS THROUGH
ABOUT 14Z BUT THEN A COLD FRONT WILL MOVE ACROSS THE AREA BETWEEN
14Z AND 18Z AND NORTHWEST WINDS WILL DEVELOP AND INCREASE INTO THE
10 TO 20 KNOT RANGE WITH HIGHER GUSTS OVER NORTHERN NEW YORK.

OUTLOOK 06Z FRIDAY THROUGH SUNDAY...

06Z FRIDAY - 12Z FRIDAY... LINGERING INTERVALS OF IFR AND MVFR IN
BRIEF SNOW SHOWERS, DISSIPATING BY 12Z FRIDAY. GUSTY NORTHWEST
WINDS BEHIND ARCTIC FRONT.

12Z FRIDAY - 12Z SATURDAY... VFR.

12Z SATURDAY - SUNDAY... PERIODS OF IFR AND MVFR AS SNOW SHOWERS
WILL BE POSSIBLE. GUSTY WINDS WILL BE POSSIBLE.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...WIND CHILL WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
     NYZ026-027-029>031-034-087.

&&

SYNOPSIS...JMG
NEAR TERM...TABER
SHORT TERM...JMG
LONG TERM...DEAL
AVIATION...EVENSON/DEAL
Hazardous weather outlook, Feb 11, 3:33 PM EST, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
333 PM EST WED FEB 11 2015

NYZ026-027-029>031-034-087-121000-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX-
SOUTHWESTERN ST. LAWRENCE-
333 PM EST WED FEB 11 2015

...WIND CHILL WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ028-035-VTZ001>012-016>019-121000-
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-
ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON-
WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
333 PM EST WED FEB 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FRIGID AIR MASS IS EXPECTED FRIDAY THROUGH SUNDAY. THE
POSSIBILITY EXISTS FOR WIND CHILL VALUES OF 20 TO 30
BELOW...MAINLY EARLY FRIDAY AND AGAIN SATURDAY NIGHT THROUGH
SUNDAY DURING PERIODS OF MODERATELY STRONG NORTHERLY WINDS. IT
APPEARS SUNDAY WILL BE THE COLDEST DAY...HIGH TEMPERATURES SHOULD
REMAIN BELOW ZERO IN MANY LOCATIONS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

JMG

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 3:17 AM ESTWind Chill AdvisoryBTVAddison, Chittenden, Franklin, Grand Isle, Orange, Rutland and 1 more32 hr

Nearby

Wind Chill Warnings in Vermont, 2015Wind Chill Warnings in New York, 2015Every wind chill warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.